Intended for healthcare professionals

Research Article

Myopathy after short term administration of procainamide.

Br Med J (Clin Res Ed) 1986; 292 doi: https://doi.org/10.1136/bmj.292.6520.593 (Published 01 March 1986) Cite this as: Br Med J (Clin Res Ed) 1986;292:593

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: December 2010 to June 2021

Rendering graph...
AbstractFullPdf
Dec 2010003
Mar 2011001
Jul 2011001
Dec 2011001
Jan 2012002
Feb 2012001
Apr 2012001
May 2012001
Sep 2012003
Nov 2012001
Feb 2013001
May 2013009
Nov 2013002
Mar 2014001
Jul 2014001
Oct 2014001
Mar 2015001
Apr 2015001
May 20150015
Dec 2015003
Jan 2016001
Feb 2016001
Mar 2016003
Apr 2016003
Jun 2016002
Aug 2016001
Sep 20160013
Nov 2016002
Dec 2016006
Feb 2017001
Apr 2017001
Jun 2017002
Jul 2017003
Aug 2017001
Sep 2017001
May 2018003
Sep 2018001
Oct 2018001
Nov 2018004
Dec 2018001
Jan 2019001
Mar 2019002
Apr 2019003
May 2019003
Jun 2019004
Jul 2019001
Aug 2019005
Sep 2019003
Oct 2019001
Nov 2019002
Dec 2019001
Feb 2020001
Mar 2020002
May 2020001
Jun 2020002
Jul 2020001
Aug 2020003
Sep 2020002
Nov 2020002
Dec 2020001
Jan 2021003
Feb 2021002
Mar 2021002
Apr 2021001
May 2021001
Jun 2021001
Total00152